# SDR RAAA00E9031

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,582 hours, 22,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 8621006
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INADVERTENTLY LEFT ON AND DISCHARGED EMERGENCY FLOOR PROXIMITLY LIGHTS AT ROW 9CE, ROW 13CDE, AND ROW 21CDE.  REPLACED BATTERIES AND OPS CHECKED IAW RAA GMM.
